# SDR IPXA2021031066692

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 10,648 hours, 1,504 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASTATUS MSG EE CLNG SUP FAN FAIL DURING CLIMB. NOTICABLE ELEC BURNING ODOR NOTICED IN COCKPITMSG E/E COOLING SUPPLY FAN FAIL OF CMC NOTED. ODOR CONFIRMED FROM MEC COMPARTMENT. FOUND C/C C03145 EQUIP COOLING SUPPLY FAN PWR POP OUT. OBSERVED STRANGE NOISE OF E/E COOLING SUPPLY FAN. ABNORMAL FUNCTION. E/E COOLING SUPPLY FAN REPLACED IAW AMM 21-58-01 P401 REV 34A.01. EQUIPMENT COOLING CMC GROUN
